MAUDE Adverse Event Report: CONVATEC CURE TWIST; CATHETER, UROLOGICAL

CONVATEC CURE TWIST; CATHETER, UROLOGICAL
Model Number T12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E.1: (b)(6) based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
End user reports notes she was on a 23 day cruise in december and said she had uti symptoms and had to get off the ship in the (b)(6) to buy antibiotics (as there she could purchase them without a prescription).Her symptoms never cleared with those, and she had to follow up with her md at home and had to be placed on 1 very strong antibiotic she had to take "3 different doses" of.She said she is resistant to many antibiotics as she has delt with recurrent utis in the past and even had to be on prophylactic antibiotics daily in the past.She said she followed up with her md recently and she has fully cleared the infection.No additional information was provided.This emdr covers the unknown number of catheters with unknown lot numbers of the same catheter associated with the uti.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated as a type 6 case.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process, sop-000741.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE TWIST
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24547730
Report Number1049092-2026-00054
Device Sequence Number5725376
Product Code KOD
UDI-Device Identifier00815947020383
UDI-Public00815947020383
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberT12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale